Recent publications

  • M. Johnson and M. Kambites, Convexity of tropical polytopes, Preprint, 2014, arXiv:1203.2449
  • J. Hook, Max-plus singular values, Preprint, 2014,  MIMS Eprint 2112 
  • J. Hook and F. Tisseur, Tropical eigenvalues, Preprint, 2014,  MIMS Eprint 2100 
  • V. Noferini, M. Sharify and F. Tisseur, Tropical roots as approximations to eigenvalues of matrix polynomials, Preprint, 2014,  MIMS Eprint 2119 
  • J. HookCritical path statistics of max-plus linear systems with Gaussian noise, Journal of Applied Probability Vol.50 (2013), pp.652-670.
  • D. WildingM. Johnson and M. KambitesExact rings and semirings, Journal of Algebra Vol.217 (2013), pp.280-292.
  • M.Akian, S. Gaubert and M. SharifyLog-majorization of the moduli of the eigenvalues of a matrix polynomial by tropical roots. Preprint, 2013. arXiv:1304.2967
  • D.BroomheadS.Furber and M.JohnsonAn algebraic approach to time borrowing, IET Computers and Digital Techniques Vol.7 (2013), pp.1-10. Preprint from MIMS EPrints
  • M.Johnson and M.KambitesIdempotent tropical matrices and finite metric spaces, Advances in Geometry (to appear). arXiv:1203.2480
  • S.HammarlingC.Munro and F.TisseurAn algorithm for the complete solution of quadratic eigenvalue problems. Transactions on Mathematical Software, Vol.39 (2013) pp.1-18.
  • Z.Izhakian, M.Johnson and M.KambitesTropical matrix groups, preprint, March 2012. arXiv:1203.2449
  • C. Brackley, D.S.Broomhead, M.Carmen Romano and M.Thiel, A max-plus model of ribosome dynamics during mRNA translation. Journal of Theoretical Biology Vol.303 (2012), pp.128-140. Uncorrected proof from ScienceDirect.
  • J.HookProducts of random max-plus matrices, preprint, December 2011. Preprint from MIMS EPrints
  • J.Hook and D.S.BroomheadStochastic production trees as products of i.i.d. componentwise exponential max-plus matrices, preprint, August 2011. Preprint from MIMS EPrints
  • Z.Izhakian, M.Johnson and M.KambitesPure dimension and projectivity of tropical polytopes, preprint, June 2011 (revised January 2012). arXiv:1106.4525
  • M.Johnson and M.KambitesGreen's J-order and the rank of tropical matrices, Journal of Pure and Applied Algebra Vol.217 (2013), pp.280-292. arXiv:1102.2707
  • C.Hollings and M.KambitesTropical matrix duality and Green's D relation, Journal of the London Mathematical Society Vol.86 (2012), pp.520-538.
  • M.Johnson and M.KambitesMultiplicative structure of 2x2 tropical matrices, Linear Algebra and its Applications Vol.435 (2011), pp.1612-1625. Final Version from ScienceDirect
▲ Up to the top